Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 113, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Nov 17, 2015, 6:56 PM CST for Fulton County, Sharp County, Arkansas. It took effect at Nov 17, 2015, 8:42 PM CST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2015, 6:56 PM CST (00:56 UTC)
- In effect from
- Nov 17, 2015, 8:42 PM CST
- Expired
- Nov 19, 2015, 3:27 PM CST
- In force
- 43 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 169 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River (AR) at Hardy (HDYA4). The gauge peaked at 13.59 ft at Nov 17, 2015, 11:00 PM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07069305, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Nov 17, 5:48 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Nov 17, 5:48 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 548 PM CST TUE NOV 17 2015 .AVIATION... THUNDERSTORMS HAVE MOVED EAST OF THE AREA BUT RAIN CONTINUES IN CENTRAL AND EAST SECTIONS. BACK EDGE OF THE RAIN IS FROM HARRISON TO MURFREESBORO AND SLOWLY MOVING EAST. EXPECT MAINLY MVFR TO IFR CONDITIONS THROUGH LATE EVENING. RAIN WILL NOT END IN THE EAST TIL AFTER MIDNIGHT. THERE COULD BE SOME PATCHY FOG OVERNIGHT BUT WILL BE DEPENDENT ON WIND SPEEDS. MAINLY SOUTH WINDS WILL CONTINUE OVERNIGHT. CEILINGS WILL RISE IN THE MORNING THEN CLOUDS WILL BEGIN TO DISSIPATE. && .PREV DISCUSSION... /ISSUED 301 PM CST TUE NOV 17 2015/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT LINE OF SHOWERS AND THUNDERSTORMS STRETCHES DUE NORTH AND SOUTH FROM AROUND MELBOURNE IN THE NORTH TO JUST WEST OF MONTICELLO IN THE SOUTH. SATELLITE AND RADAR TRENDS CONTINUE TO INDICATE THAT PORTION OF THIS LINE IN THE SOUTHERN HALF OF THE STATE IS THE STRONGEST AND WARRANTS WATCHING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. STORMS HAVE HAD A VERY DIFFICULT TIME SURFACING THE STRONG WINDS JUST OFF THE SURFACE. THE 18Z SOUNDING SHOWED 60KTS OF SOUTHERLY WIND ABOUT 2K FT ABOVE GROUND LEVEL. HOWEVER THE LOWEST LEVELS OF THE ATMOSPHERE SEEM TO HAVE BEEN JUST STABLE ENOUGH TO KEEP WINDS FROM GETTING TOO STRONG. OCCASIONAL SEVERE STORMS COULD STILL OCCUR THROUGH THE EVENING...AND WITH PLENTY OF SPEED SHEAR IN PLACE TORNADOES CANNOT BE DISCOUNTED COMPLETELY. HOWEVER THE MAIN THREAT WILL CONTINUE TO BE DAMAGING WINDS ALONG WITH FLASH FLOODING. STILL HAVE SOME COUNTIES IN A TORNADO WATCH THROUGH 6PM...INCLUDING AREAS EAST OF WHITE...LONOKE...JEFFERSON...CLEVELAND...AND BRADLEY COUNTIES. HOWEVER ONCE THE LEADING EDGE OF THE AFOREMENTIONED LINE OF STORMS CLEARS A COUNTY TEMPERATURES HAVE DROPPED INTO THE 50S AND THE TORNADO THREAT WILL ESSENTIALLY BE OVER. THUS LATER SHIFTS WILL CONTINUE TO CLEAR COUNTIES FROM THE WATCH AS THE LINE MOVES THROUGH. OTHERWISE THE BULK OF THE SHORT TERM FORECAST WILL BE DRY. EXPECT THE LINE OF CONVECTION AND LIGHT STRATIFORM RAIN BEHIND IT TO CLEAR THE FORECAST AREA SHORTLY AFTER MIDNIGHT TONIGHT. COOLER AND DRIER AIR WILL MOVE IN THROUGH THE MID AND LATTER PARTS OF THE WEEK. ANOTHER SYSTEM WILL APPROACH LATE FRIDAY NIGHT INTO SATURDAY MORNING. HAVE SOME SLIGHT CHANCE POPS RETURNING TO THE FORECAST IN THE NORTHWEST DURING THAT TIME. LONG TERM...SATURDAY THROUGH MONDAY NO SIGNIFICANT CHANGES MADE TO THE EXTENDED PERIOD AND A BLEND OF MODELS WILL BE USED. PROGRESSIVE UPPER FLOW WILL CONTINUE...BRINGING AN UPPER LEVEL TROUGH TO THE NATIONS MID SECTION FOR SATURDAY. SEVERAL COLD FRONTS WILL MOVE THROUGH THE AREA AND SOME MINIMAL PRECIPITATION CHANCES HAVE BEEN ADDED FOR THE FRONTAL PASSAGE EARLY SATURDAY. WILL KEEP THE FORECAST DRY SUNDAY FOR THAT FRONTAL PASSAGE. COLDER AIR FORECAST FOR THE WEEKEND WITH UPPER RIDGING MOVING IN FOR SUNDAY MORNING. TEMPERATURES WILL BE DROPPING CLOSE TO FREEZING. THE AIRMASS WILL BEGIN TO SLOWLY MODIFY STARTING MONDAY AS THE HIGH SHIFTS EASTWARD AND SOUTHERLY WINDS RETURN. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 58 44 60 / 100 10 0 0 CAMDEN AR 47 63 42 66 / 70 0 0 0 HARRISON AR 43 54 40 56 / 40 10 0 0 HOT SPRINGS AR 45 60 42 63 / 50 0 0 0 LITTLE ROCK AR 48 61 43 63 / 90 0 0 0 MONTICELLO AR 50 64 45 66 / 100 0 0 0 MOUNT IDA AR 44 60 40 63 / 30 0 0 0 MOUNTAIN HOME AR 45 56 40 57 / 80 10 0 0 NEWPORT AR 51 59 42 60 / 100 0 0 0 PINE BLUFF AR 48 62 43 63 / 100 0 0 0 RUSSELLVILLE AR 45 59 39 61 / 40 10 0 0 SEARCY AR 47 60 41 61 / 100 0 0 0 STUTTGART AR 49 62 44 63 / 100 0 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PRAIRIE- PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && 51 AVIATION...99
Hazardous weather outlook, Nov 17, 11:45 AM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CST TUE NOV 17 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 1145 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIA AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL WOBBLE THROUGH THE CENTRAL PLAINS STATES TODAY...DRAGGING A COLD FRONT INTO ARKANSAS. A SQUALL LINE...ALONG AND AHEAD OF THE FRONT...WILL PRODUCE TORRENTIAL DOWNPOURS AS IT MOVES EASTWARD ACROSS THE STATE. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED...WITH FLASH FLOODING LIKELY IN PLACES. IN ADDITION TO FLASH FLOODING...THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER...WHICH WILL DEPEND ON HOW MUCH WARMING OCCURS AHEAD OF THE FRONT TODAY. AMPLE WARMING COULD DESTABILIZE THE ATMOSPHERE ENOUGH TO FUEL SEVERE STORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN CONCERNS. SEVERE STORMS WILL BE MOST LIKELY OVER PARTS OF CENTRAL AND SOUTH ARKANSAS. A TORNADO WATCH IS NOW IN EFFECT UNTIL 6 PM FOR A LARGE PORTION OF CENTRAL AND EASTERN ARKANSAS. IT WILL ALSO BE VERY WINDY TODAY...ESPECIALLY IN THE EASTERN HALF OF ARKANSAS. SOUTH TO SOUTHEAST WINDS COULD GUST OVER 40 MPH AT TIMES. A WIND ADVISORY IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED ACROSS PARTS OF ARKANSAS THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/56
In the hours before
Local storm report, Nov 17, 2:53 PM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FLASH FLOOD VILONIA 35.08N 92.21W
11/17/2015 FAULKNER AR TRAINED SPOTTER
STREET FLOODING REPORTED IN VILONIA.
&&
61Local storm report, Nov 17, 2:54 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
11/17/2015 PULASKI AR NWS EMPLOYEE
WATER OVER REMOUNT AND SPRIGGS STREET.
&&
61Local storm report, Nov 17, 2:57 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
11/17/2015 PULASKI AR SOCIAL MEDIA
WATER OVER CRYSTAL HILL ROAD.
&&
61Local storm report, Nov 17, 3:21 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 11 N MONTICELLO 33.78N 91.79W
11/17/2015 DREW AR EMERGENCY MNGR
THE ROOF WAS BLOWN OFF A HOUSE ON EAST MOUNT ZION ROAD.
TREES WERE ALSO BLOWN DOWN. THIS IS CLOSE TO THE LINCOLN
AND DREW COUNTY LINE.
&&
57Local storm report, Nov 17, 3:23 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 2 NNE DAMASCUS 35.41N 92.40W
11/17/2015 VAN BUREN AR CO-OP OBSERVER
NUMEROUS LOW WATER CROSSINGS ARE UNDER WATER. ALSO...2.92
INCHES OF RAIN HAS FALLEN SINCE THIS MORNING.
&&
57Local storm report, Nov 17, 5:17 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 PM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 4 NNE CONWAY 35.14N 92.43W
11/17/2015 FAULKNER AR NWS EMPLOYEE
PICKLES GAP ROAD WAS COVERED BY WATER AND WAS IMPASSIBLE.
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 6:01 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Lonoke, Perry and 6 more | 2 hr |
| Nov 17, 6:56 PM CST | River Flood Warning | LZK | Lawrence, Randolph | 55 hr |
| Nov 17, 7:10 PM CST | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Lonoke, Monroe and 5 more | 3 hr |
| Nov 17, 11:40 PM CST | River Flood Warning | LZK | Saline | 37 hr |
| Nov 18, 1:05 AM CST | River Flood Advisory | LZK | Independence | 36 hr |
| Nov 18, 9:55 AM CST | River Flood Warning | LZK | White, Woodruff | 107 days |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.